Translator Disclaimer
1 June 2002 TAXONOMIC REVISION OF THE MEXICAN PLETHODONTID SALAMANDERS OF THE GENUS LINEATRITON, WITH THE DESCRIPTION OF TWO NEW SPECIES
Author Affiliations +
No abstract for this paper is available.
Edmund D. Brodie Jr., Joseph R. Mendelson III, and Jonathan A. Campbell "TAXONOMIC REVISION OF THE MEXICAN PLETHODONTID SALAMANDERS OF THE GENUS LINEATRITON, WITH THE DESCRIPTION OF TWO NEW SPECIES," Herpetologica 58(2), 194-204, (1 June 2002). https://doi.org/10.1655/0018-0831(2002)058[0194:TROTMP]2.0.CO;2
Accepted: 1 July 2001; Published: 1 June 2002
JOURNAL ARTICLE
11 PAGES


SHARE
ARTICLE IMPACT
RIGHTS & PERMISSIONS
Get copyright permission
Back to Top